Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ T\sb{1}$-complements of $ T\sb{1}$ topologies


Authors: B. A. Anderson and D. G. Stewart
Journal: Proc. Amer. Math. Soc. 23 (1969), 77-81
MSC: Primary 54.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0244927-5
MathSciNet review: 0244927
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Sierpiński, Sur une propriété topologique des ensembles dénombrables denses en soi, Fund. Math. 1 (1920), 11-16.
  • [2] A. K. Steiner, Complementation in the lattice of $ {T_1}$-topologies, Proc. Amer. Math. Soc. 17 (1966), 884-885. MR 0193033 (33:1255)
  • [3] A. K. Steiner and E. F. Steiner, Topologies with $ {T_1}$-complements, Fund. Math. 61 (1967), 23-28. MR 0230277 (37:5840)
  • [4] -, A $ {T_1}$-complement for the reals, Proc. Amer. Math. Soc. 19 (1968), 177-179. MR 0231342 (37:6897)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.20

Retrieve articles in all journals with MSC: 54.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244927-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society